RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 204, Number 6, Pages 1328–1330 (Mi dan36972)  

MATHEMATICAL PHYSICS

Quick solution of Poisson two-dimensional equation using conformal mappings in the numerical study of charge particle fluxes

V. V. Avilov, G. P. Prudkovskii

Institute for Physical Problems of the USSR Academy of Sciences, Moscow

Full text: PDF file (409 kB)
UDC: 537.533.3
Presented: П. Л. Капица
Received: 06.09.1971

Citation: V. V. Avilov, G. P. Prudkovskii, “Quick solution of Poisson two-dimensional equation using conformal mappings in the numerical study of charge particle fluxes”, Dokl. Akad. Nauk SSSR, 204:6 (1972), 1328–1330

Citation in format AMSBIB
\Bibitem{AviPru72}
\by V.~V.~Avilov, G.~P.~Prudkovskii
\paper Quick solution of Poisson two-dimensional equation using conformal mappings in the numerical study of charge particle fluxes
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 204
\issue 6
\pages 1328--1330
\mathnet{http://mi.mathnet.ru/dan36972}


Linking options:
  • http://mi.mathnet.ru/eng/dan36972
  • http://mi.mathnet.ru/eng/dan/v204/i6/p1328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020